Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minkowski's theorem on nonhomogeneous approximation


Author: Ivan Niven
Journal: Proc. Amer. Math. Soc. 12 (1961), 992-993
MSC: Primary 10.30
MathSciNet review: 0136578
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708 (19,396h)
  • [2] Ivan Niven, Irrational numbers, The Carus Mathematical Monographs, No. 11, The Mathematical Association of America. Distributed by John Wiley and Sons, Inc., New York, N.Y., 1956. MR 0080123 (18,195c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.30

Retrieve articles in all journals with MSC: 10.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0136578-0
PII: S 0002-9939(1961)0136578-0
Article copyright: © Copyright 1961 American Mathematical Society